# SDR DL738030603

- Difficulty date: July 1, 2003
- Submitted: July 3, 2003
- Operation: Air carrier
- Aircraft: N3754A
- Make and model: Boeing 737832
- Aircraft serial: 29626
- Aircraft time: 5,605 hours, 2,733 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND ON L/O EMERGENCY AISLE FLOOR LIGHTS FROM SEAT 10DEF TO 15DEF INOPERATIVE.  REPLACED FUSE F1 AT BATTERY POWER SUPPLY.  RECONNECTED ALL 10 SEAT LIGHT ASSEMBLY HARNESS. OPN GOOD
